advertisement
Question
Posted by: Anonymous | 2010/02/04

Hormones and Anxiety

I started using breast assured pills about a week ago, and around the same time I started experiencing anxiety, with tightening in the chest area, heart palpitations, and occasional eye twitches.
Could the breast assured be causing these symptoms? I read that hormone changes can cause anxiety.
Will the symptoms disappear when my hormones stabilize, or would it be best to discontinue using the breast assured?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anonymous, it could be due to some of the ingredients of breast assured. Stop it for a few days and see if the symptoms disappear? If it gets better after stopping the medication, rather avoid it in future.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/04

Hallo Anonymous, it could be due to some of the ingredients of breast assured. Stop it for a few days and see if the symptoms disappear? If it gets better after stopping the medication, rather avoid it in future.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement